# SDR 2008UALA04325

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 35,466 hours, 13,302 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS.  FAULTS EPSU EXT LOAD AFT L.  FOUND SLIDE AT FAULT.  REPLACED DOOR 2L SLIDE.
